# SDR P2EA01114

- Difficulty date: July 3, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N128NJ
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FUSELAGE FROM BS 847 TO BS 867 BETWEEN STRINGER 26L AND 26R HAS SKIN WITH DENTS OUT OF LIMITS.  (M)
